# SDR SIMA200512202

- Difficulty date: April 24, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N719AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145276
- Engine: Allsn AE3007A
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 200001015
- Part serial: 816601
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CREW REPORTED A LOSS OF CABIN PRESSURIZATION WHEN CLIMBING THROUGH FL210.  CABIN ALT WENT ABOVE 10000 FT DURING DESCENT.  MAINTENANCE REMOVED AND REPLACED THE E1 HIGH STAGE AND PRESS OUTFLOW VALVE IAW MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT DID A FUNCTIONAL CHECK FLIGHT.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  (SW21200505705) (K)
